# SDR SWAA2020040126769

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 727+9; LBL 3 RAIL IS GOUGED / AFT CARGO COMPARTMENT RAIL LBL 3 WL 155 BS 727-727B & 4'. REMOVED DAMAGE RAIL; ORIGINAL .071' LOSS .015'; REMAINING MATERIAL .056' OUT OF LIMITS IAW 53-00-53-1A-2. FABRICATED NEW RAIL; AND INSTALLED NEW RAIL IAW SRM 53-00-53-2R-2. EIC AREA IAW AMM 51-21-91-620-002 P/N 146A7503-9
